# SDR CALA2025041803992

- Difficulty date: April 17, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N35407
- Make and model: Boeing 737924
- Aircraft serial: 30124
- Aircraft time: 64,404 hours, 26,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD R/H EXTERIOR OVERWING EMERGENCY EXIT LIGHT INOP.SUPPORT TASK NSA EMX N/R 00140.   REMOVED AND REPLACED M1676 EMERGENCY BATTERY PACK POWER SUPPLY FUSE IAW B737-900 AMM 33-51-06. EMERGENCY LIGHT OPS CHECK GOOD PER UAL B737-900 AMM 25-21-46.
